Sorts Of Huge Cardinals

J. Henle; C.A. Prisco Di

Revista colombiana de matematicas (1985)

  • Volume: 19, page 69-76
  • ISSN: 0034-7426

How to cite


Henle, J., and Prisco Di, C.A.. "Sorts Of Huge Cardinals." Revista colombiana de matematicas 19 (1985): 69-76. <>.

author = {Henle, J., Prisco Di, C.A.},
journal = {Revista colombiana de matematicas},
keywords = {huge cardinals; multihuge cardinals; superhuge cardinals},
pages = {69-76},
title = {Sorts Of Huge Cardinals},
url = {},
volume = {19},
year = {1985},

AU - Henle, J.
AU - Prisco Di, C.A.
TI - Sorts Of Huge Cardinals
JO - Revista colombiana de matematicas
PY - 1985
VL - 19
SP - 69
EP - 76
KW - huge cardinals; multihuge cardinals; superhuge cardinals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.